MAUDE Adverse Event Report: EDWARDS LIFESCIENCES LLC SWAN-GANZ CONTROLCATH; CATHETER, INTRAVASCULAR, DIAGNOSTIC

EDWARDS LIFESCIENCES LLC SWAN-GANZ CONTROLCATH; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number C146F7
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2023
Type of Reportable Event Malfunction
Event or Problem Description
Early 50¿s year old female with history of hypertension and recent chest pain.During the right heart procedure, the balloon at the end of the catheter burst.Another swan used without further difficulty.No known harm to patient.This is #15 report for the same product.Manufacturer response for catheter, intravascular, diagnostic, swan-ganz control cath (per site reporter).

Brand Name
SWAN-GANZ CONTROLCATH
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
EDWARDS LIFESCIENCES LLC
one edwards way
irvine CA 92614
MDR Report Key16742442
Report Number16742442
Device Sequence Number12106992
Product Code DQO
UDI-Device Identifier00690103153132
UDI-Public(01)00690103153132(17)250224(11)230225(10)64753916
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 04/06/2023
Report Date (Section F) 04/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC146F7
Device Catalogue NumberC146F7
Device Lot Number64753916
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/14/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/14/2023
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Patient Weight85 KG
Date Report Sent to FDA04/06/2023